https://www.staples-3p.com/s7/is/image/Staples/sp147006932_sc7
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012)
$18.19
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect

Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012)

Item #: 24473012Model #: 64260603
Ordering this regularly? Get fast delivery when you subscribe. Learn more

Free Returns

Online. In store. Always free.

Learn More

Only $6.99 Tru red 8.5 x 11 copy paper, 500 per sheet. add to cart.
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30

Consider this similar product

Tylenol Cold + Flu Severe Caplets, 2/Pouch, 30 Pouches/Box (64568)~#|#~AC13A9F1-E2C1-4E6C-81AAB5E2DCBE07F9_sc7
No reviews yet
Price is $30.09
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012)
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012) is Your Product
Price is $18.19
Puffs Plus Lotion Facial Tissue, 2-ply, 124 Tissues/Box, 3 Boxes/Pack (39363)~#|#~9EFB6830-F109-47F9-96C345D708C2AAA8_sc7Puffs Plus Lotion Facial Tissue, 2-ply, 124 Tissues/Box, 3 Boxes/Pack (39363)~#|#~5F5662A1-DAAC-46AC-860B606BB7F38A07_sc7
Price is $8.89
enMotion Gen2 Moisturizing Foaming Hand Sanitizer Dispenser Refill, 1000 mL, 2/Pack (42338)~#|#~046345B4-5A81-40B2-A8DF16E826BC51AC_sc7enMotion Gen2 Moisturizing Foaming Hand Sanitizer Dispenser Refill, 1000 mL, 2/Pack (42338)~#|#~BA7B3063-4285-4651-A13ADE503C661ED1_sc7
Price is $105.59
Price for all 3
$132.67
  • Details

    About this product

    Fight even your worst cold or flu symptoms with Theraflu.

    Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors. 6 Count Box

    • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
    • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
    • Hot liquid provides a soothing effect
    • Cold or flu medicine with delicious green tea infusions and honey lemon flavors
    • Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
    • Cold or flu symptoms relief powder for adults and children 12 years of age and over
    • Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
    • Essential for a fully stocked breakroom or supply closet.
    Each packet of Theraflu Multi-Symptom Severe Cold Hot Liquid Powder powder contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg, to help get you back on your feet. This powerful cold medicine helps fight the nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache and fever. One dose can be taken every 4 hours while symptoms persist, and do not take more than 6 packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10-15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect cold medicine. For a different experience that provides powerful symptom relief, you can also try Theraflu ExpressMax Severe Cold and Cough Syrup Berry Flavor. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Multi-Symptom Severe Cold and Cough Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet.

    Prepare for cold & flu season

    Specifications
    Specifications table
    Attribute nameAttribute value
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, dextromethorphan HBr, phenylephrine HCl, potassium, sodium, phenylalanine
    Cold, Flu & Allergy Time 4 Hour
    Cough, Cold & Allergy Pack Size Under 10
    Milligrams of Main Active Ingredient
    500
    Cough, Cold, Flu & Allergy Type Powder
    Pack Qty 6
    Cold, Flu & Allergy Symptom Multi-Symptom Relief
    OTC Pharmaceutical & Supplement Form Factor Powder
    Reviews

    Compare similar items

    Product specifications table
    Attributes Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012) PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001) Emergen-C Drink Mix, Raspberry, 30/Box (130201) Tylenol Cold + Flu Severe Caplets, 2/Pouch, 30 Pouches/Box (64568) Advil® Sinus Congestion & Pain Relief, Pain & Fever Reducer, 1/Pack, 50/Box (019901)
    Your product
    Price is $18.19
    Reviews
    No reviews yet
    4.3
    4
    Delivery Information
    Delivery by Fri, May 16
    Free delivery by Fri, May 16
    Delivery by Fri, May 16
    Delivery by Fri, May 16
    Free delivery by Fri, May 16
    Available in my store
    No
    No
    No
    No
    No
    Cough, Cold & Allergy Pack Size
    Under 10
    41-50
    Data not available
    21-30
    41-50
    Cough, Cold, Flu & Allergy Type
    Powder
    Tablet
    Data not available
    Tablet
    Tablet
    Cold, Flu & Allergy Symptom
    Multi-Symptom Relief
    Cold & Cough
    Data not available
    Cold & Flu
    Sinus Decongestant
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, dextromethorphan HBr, phenylephrine HCl, potassium, sodium, phenylalanine
    Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
    Data not available
    Acetaminophen, Dextromethorphan HBr, Phenylephrine HCl, Guaifenesin
    Ibuprofen, phenylephrine HCl
    Milligrams of Main Active Ingredient
    500
    325
    Data not available
    325
    200 / 10
    OTC Pharmaceutical & Supplement Form Factor
    Powder
    Tablet
    Data not available
    Caplet
    Tablet
    Pack Qty
    6
    50
    Data not available
    Data not available
    1
    Cold, Flu & Allergy Time
    4 Hour
    Data not available
    Data not available
    4 Hour
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart